# SDR 818956LL

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6LL
- Make and model: Lear 25D
- Aircraft serial: 256
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 66001122
- Condition: Failed
- Location: Cabin
- Component: Electromech
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COCKPIT FILLED WITH SMOKE AFTER DEPARTING BWI.  PILOT SHUT OFF CABIN BLOWER FAN.  SMOKE STOPPED.  CABIN CLEARED.  REPLACED CABIN BLOWER FAN WITH SERVICEABLE UNIT.  OPS CHECKED GOOD.
